# SDR CALA2016082395660

- Difficulty date: August 18, 2016
- Submitted: August 23, 2016
- Operation: Air carrier
- Aircraft: N776UA
- Make and model: Boeing 777222
- Aircraft serial: 26937
- Aircraft time: 82,476 hours, 14,071 cycles
- Engine: Pwa PW4077
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON PANEL 433CL CUTOUT INNER SKIN CHAFED.   AREA SMOOTHED OUT PER SRM 51-10-02. BLEND OUT AREA AT FWD UPPER IS 0.7"X 0.4"WITH 0.114 REMAINING THICKNESS.  FWD LWR IS 0.7"X 0.4"WITH .110 REMAINING THICKNESS. AFT UPPER IS 1" X 0.5"WITH 0. 102"REMAINING THICKNESS. AFT LOWER IS 0.8" X 0.5 WITH 0.108" REMAINING.  HFEC NO CRACKS PER B777NTM PART 6. CHAFFED REPAIRED PER ECRA 5450-02402
